The restricted Grassmannian, Banach ...
Type de document :
Article dans une revue scientifique: Article original
Titre :
The restricted Grassmannian, Banach Lie–Poisson spaces, and coadjoint orbits
Auteur(s) :
Beltiţă, Daniel [Auteur]
Ratiu, Tudor [Auteur]
Tumpach, Alice Barbara [Auteur]
Institut CNRS-PAULI [ICP]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Ratiu, Tudor [Auteur]
Tumpach, Alice Barbara [Auteur]

Institut CNRS-PAULI [ICP]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Titre de la revue :
Journal of Functional Analysis
Pagination :
138-168
Éditeur :
Elsevier
Date de publication :
2007-06
ISSN :
0022-1236
Mot(s)-clé(s) en anglais :
Differential Geometry (math.DG)
Functional Analysis (math.FA)
FOS: Mathematics
Primary 46T05
Secondary 22E67
53D17
22E65
Functional Analysis (math.FA)
FOS: Mathematics
Primary 46T05
Secondary 22E67
53D17
22E65
Discipline(s) HAL :
Mathématiques [math]
Résumé en anglais : [en]
We investigate some basic questions concerning the relationship between the restricted Grassmannian and the theory of Banach Lie-Poisson spaces. By using universal central extensions of Lie algebras, we find that the ...
Lire la suite >We investigate some basic questions concerning the relationship between the restricted Grassmannian and the theory of Banach Lie-Poisson spaces. By using universal central extensions of Lie algebras, we find that the restricted Grassmannian is symplectomorphic to symplectic leaves in certain Banach Lie-Poisson spaces, and the underlying Banach space can be chosen to be even a Hilbert space. Smoothness of numerous adjoint and coadjoint orbits of the restricted unitary group is also established. Several pathological properties of the restricted algebra are pointed out.Lire moins >
Lire la suite >We investigate some basic questions concerning the relationship between the restricted Grassmannian and the theory of Banach Lie-Poisson spaces. By using universal central extensions of Lie algebras, we find that the restricted Grassmannian is symplectomorphic to symplectic leaves in certain Banach Lie-Poisson spaces, and the underlying Banach space can be chosen to be even a Hilbert space. Smoothness of numerous adjoint and coadjoint orbits of the restricted unitary group is also established. Several pathological properties of the restricted algebra are pointed out.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Fichiers
- 0606327
- Accès libre
- Accéder au document